MAUDE Adverse Event Report: DEPUY IRELAND 9616671 RECLAIM TAPERED RMR 14X140; RECLAIM INSTRUMENTS : REAMERS

DEPUY IRELAND 9616671 RECLAIM TAPERED RMR 14X140; RECLAIM INSTRUMENTS : REAMERS
Catalog Number 297614140
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the reclaim 14x140mm reamers is not connecting to the reamer shaft properly and needs to be replaced.The reamers locks to the reamers shaft but is looses and wolves around.This part need to be replaced and is being sent back to depuy.No parts broke off the instrument.No surgical delay.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # : (b)(4).Investigation summary
=
> examination of the returned instrument found the threads to be damaged and instrument to be bent at the attachment end.The root cause is attributed to misuse and heavy usage.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RECLAIM TAPERED RMR 14X140
Common Device Name
RECLAIM INSTRUMENTS : REAMERS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key8775450
Report Number1818910-2019-97899
Device Sequence Number2638782
Product Code HTO
UDI-Device Identifier10603295156475
UDI-Public10603295156475
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number297614140
Device Lot NumberJ1010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2019
Initial Date Received by Manufacturer 06/19/2019
Supplement Date Received by Manufacturer08/13/2019
Initial Report FDA Received Date07/10/2019
Supplement Report FDA Received Date08/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR